MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 25apr2023.It was reported that the head end connector was separated.A 135/10 renegade hi-flo was selected for hepatic arteriography embolization.During unpacking, it was noted that the head end connector was separated at about 1.5cm from the hub.The procedure was completed using another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed a device fracture located 2cm from the hub and 33.8cm from the hub.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the complaint device was received for product analysis.The shipping hoop was hydrated, and the device was removed with no issues.The device was inspected for any damage or irregularities.The device showed stretching and a fracture located 2cm from the hub and 33.8cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The device was confirmed for shaft damage.No other issues were identified during the product analysis.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16952598
Report Number2124215-2023-22525
Device Sequence Number7040978
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public08714729280637
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2024
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0028436492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight69 KG